# SDR USAA920081575

- Difficulty date: August 22, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - NR  03C10753005/004 - NR 2 SPOILER DELAMINATED ON SKIN UPPER SURFACE.  REPLACED NR 2 SPOILER IAW B737 AMM 27-61-11.
